# SDR CA960123022

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Jammed
- Location: #4 Cylinder
- Part time: 3,189 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NON FERROUS METAL IN THE MAIN AND SUCTION OIL SCREENS. ZERO COMPRESSION ON #4 CYLINDER, SUSPECT A JAMMED VALVE. #4 CYLINDER REMOVED AND SENT FOR REPAIR.
